Alert archive / Texas / High Wind Warnings in 2009

High Wind Warning 6, NWS San Angelo, TX

May 13, 2009Coleman County, Runnels County, Texas

NWS San Angelo, TX issued this high wind warning at May 13, 2009, 1:24 AM CDT for Coleman County, Runnels County, Texas. It was in force for 96 min. 1 report came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
May 13, 2009, 1:24 AM CDT (06:24 UTC)
Expired
May 13, 2009, 3:00 AM CDT
In force
96 min
Issued by
NWS San Angelo, TX

Counties Coleman County, TX, Runnels County, TX

The radar

The San Angelo radar (KSJT), 88 km from the middle of the area, began a volume at 06:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 13, 1:32 AM CDTNON-TSTM WND DMGBallinger, TXA FEW POWER LINES AND A LARGE TREE WERE BLOWN DOWN IN BALLINGER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 6.4 hours before the alert went out and 235 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2009-05-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2009-05-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3526 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS74 KSJT 130624
NPWSJT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN ANGELO TX
124 AM CDT WED MAY 13 2009

...HIGH WIND WARNING IN EFFECT FOR THE SOUTHERN HALVES OF RUNNELS
AND COLEMAN COUNTIES...


TXZ066-139-130800-
/O.NEW.KSJT.HW.W.0006.090513T0624Z-090513T0800Z/
RUNNELS-COLEMAN-
INCLUDING THE CITIES OF...BALLINGER...WINTERS...COLEMAN
124 AM CDT WED MAY 13 2009

...HIGH WIND WARNING IN EFFECT FOR THE SOUTHERN HALF OF RUNNELS
AND SOUTHERN HALF OF COLEMAN COUNTIES...

THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 3 AM CDT EARLY THIS MORNING. 

STRONG AND POTENTIALLY DAMAGING WINDS WILL OCCUR ACROSS THE SOUTHERN
HALF OF RUNNELS COUNTY AND SOUTHERN HALF OF COLEMAN COUNTY...
THROUGH 3 AM. SOUTH WINDS WILL GUST TO 60 MPH OR MORE AT TIMES
ACROSS THOSE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF 40 MPH OR GREATER AND/OR
WIND GUSTS OF 58 MPH OR GREATER CAN LEAD TO PROPERTY DAMAGE.

&&

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Angelo, TX wrote its last area forecast discussion before this high wind warning went out at May 13, 12:17 AM CDT, 1 hour 7 minutes earlier.

Area forecast discussion, May 13, 12:17 AM CDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN ANGELO TX
1217 AM CDT WED MAY 13 2009

.DISCUSSION...
06Z AVIATION DISCUSSION TO FOLLOW.

&&

.AVIATION...
GUSTY WINDS ACROSS SJT WILL TAPER DOWN OVER THE NEXT COUPLE OF HRS
AS STORMS MOVE OUT. LINE EXTENDS DOWNWARD TO JUST W OF SOA.
VELOCITY ON RADAR NOT LOOKING AS IMPRESSIVE AS YOU GO S FROM
HERE...BUT SOME GUSTY WINDS ARE POSSIBLE. STORMS DECAYING AS THEY
MOVE EWD ACROSS I-10 CORRIDOR. ADDED IN TSTMS SRN TERMINALS AS
STORMS PROGRESS. GUSTY WINDS EXPECTED DURING THE DAY TODAY. COULD
GET SOME LOW CIGS FOR A FEW HRS THIS AM BEHIND STORMS WITH SOME
BR.

11

&&

.PREV DISCUSSION... /ISSUED 1122 PM CDT TUE MAY 12 2009/

DISCUSSION...
UPDATED ZONES/GRIDS TO REMOVE SVR TSTM WATCH AND ADJUST POPS
ACCORDINGLY. TSTMS MOVING ACROSS NRN EDWARDS PLATEAU AND CONCHO
VALLEY. HAIL THREAT DIMINISHING AS WE MOVE THROUGH THE NIGHT.

11

PREV DISCUSSION... /ISSUED 628 PM CDT TUE MAY 12 2009/

DISCUSSION...
UPDATED ZONES/GRIDS TO ACCOUNT FOR WATCH 290 IN EFFECT ALONG AND W
OF A LINE FROM ROBY TO NOLAN TO SAN ANGELO TO OZONA. MAIN THREATS
HAIL AND STRAIGHT LINE WINDS.

11

PREV DISCUSSION... /ISSUED 602 PM CDT TUE MAY 12 2009/

DISCUSSION...
/SEE BELOW FOR 00Z AVIATION TAF DISCUSSION/

AVIATION...
THUNDERSTORMS IN THE PERMIAN BASIN MOVING NE THIS AFTERNOON. WILL
MONITOR...BUT MOST OF THE STORMS WILL LIKELY STAY WEST OF THE
KSJT AND KABI TERMINALS THIS EVENING...SO ONLY INCLUDED A MENTION
VCTS AT KSJT. 850 MB LLJ PICKS UP TO AROUND 45 KTS... 4-5Z
TONIGHT...BUT WITH SOUTH SURFACE WINDS STRONG AND GUSTY DID NOT
ADD LLWS AT THIS TIME. OCCASIONAL MVFR STRATUS LIKELY WEDNESDAY
MORNING AT KJCT...KBBD...AND KSOA AS GULF MOISTURE ADVECTS
NORTHWARD.

PREV DISCUSSION... /ISSUED 338 PM CDT TUE MAY 12 2009/

SHORT TERM...
DRY LINE HAS SHARPENED UP THIS AFTERNOON TO THE WEST OF THE CWA...AND
IS CURRENTLY BULGING TO THE EAST ACROSS THE PERMIAN BASIN...TRANS
PECOS AREA TO THE WEST OF THE CONCHO VALLEY. EAST OF THE DRY LINE...
DEW POINT VALUES ARE IN THE 60 TO 65 DEGREE RANGE WITH TEMPERATURES
IN THE LOWER 90S. CAPE VALUES HAVE INCREASED TO BETWEEN 2000 AND
3000 J/KG ACROSS THE CWA EAST OF A LINE FROM SWEETWATER TO OZONA.
THERE IS ALSO A SHORTWAVE MOVING EAST ACROSS SOUTHWEST TEXAS THAT
MAY HELP INITIATE THUNDERSTORM DEVELOPMENT THIS AFTERNOON. AT THE
MOMENT...0-6KM BULK SHEAR IS NOT THAT IMPRESSIVE...BETWEEN 10 AND
20 KNOTS...BUT THIS IS EXPECTED TO IMPROVE AS THE LLJ INCREASES
THIS EVENING. CAN SEE MORE VIGOROUS CU DEVELOPING OVER THE DAVIS
MTNS AT THIS TIME...SO THUNDERSTORMS ARE EXPECTED TO DEVELOP TO
OUR WEST AND MOVE INTO OUR AREA LATE THIS AFTERNOON AND EVENING.
GIVEN THE AMOUNT OF INSTABILITY AVAILABLE...IF THUNDERSTORMS
DEVELOP...THEY WILL LIKELY INCREASE TO SEVERE LEVELS QUICKLY...
WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN HAZARDS.
SO...HAVE GONE AHEAD WITH CHANCE POPS FOR THE WESTERN 1/3 OF THE
CWA...AND INSERTED SEVERE WORDING.

EXPECT THUNDERSTORMS TO DISSIPATE TONIGHT AS DAYTIME HEATING AND
INSTABILITY IS LOST...SO HAVE REDUCED POPS AFTER 06Z TONIGHT. SOME
OF THE CONVECTION MAY BE ABLE TO CONTINUE AS THE LLJ INCREASES...SO
HAVE LEFT SOME SLIGHT CHANCE POPS IN ACROSS THE NORTHERN EDWARDS
PLATEAU.

WILL HAVE ANOTHER WARM DAY TOMORROW WITH BREEZY CONDITIONS AS A SFC
LOW DEVELOPS OVER THE TX PANHANDLE REGION. HIGHS WILL AGAIN BE IN
THE 90 TO 95 DEGREE RANGE WITH SOUTH WINDS FROM 15 TO 25 MPH AND
GUSTS OVER 30 MPH.  20

LONG TERM...
UPPER LEVEL WEST-SOUTHWEST FLOW WILL CONTINUE ACROSS WEST CENTRAL
TEXAS THROUGH THE END OF THE WEEK. ANOTHER COLD FRONT WILL MOVE
SOUTH ACROSS WEST CENTRAL TEXAS WEDNESDAY NIGHT AND THURSDAY...BEFORE
STALLING OUT ALONG A BROWNWOOD TO OZONA LINE. THERE WILL BE A SLGT
CHC OF TSTMS ACROSS THE BIG COUNTRY WEDNESDAY NIGHT. SURFACE
BOUNDARY WILL BE IN THE AREA THURSDAY ALONG WITH SOME WEAK UPPER
LEVEL SUPPORT. WILL GO WITH SLGT CHC TO CHC POPS ACROSS THE CWFA ON
THURSDAY. ALSO...SBCAPES OF 1500 TO 2500 J/KG AND 0-6KM BULK SHEAR
VALUES OF 25 TO 30 KNOTS MAY RESULT IN A FEW SEVERE STORMS
THURSDAY. SURFACE FRONT MOVES BACK NORTH FRIDAY WITH SOUTHERLY
FLOW RETURNING TO THE CWFA. THIS WILL HELP WARM HIGH TEMPERATURES
INTO THE UPPER 80S TO LOWER 90S. ISOLATED STORMS MAY FIRE ALONG
DRY LINE AND MOVE INTO THE WESTERN CWFA FRIDAY AFTERNOON AND
EVENING...WILL GO WITH SLGT CHC POPS.

THE NEXT COLD FRONT WILL SOUTH ACROSS WEST CENTRAL TEXAS THIS
WEEKEND...ALONG WITH WEAK UPPER LEVEL WEST-NORTHWEST FLOW. THE GFS
IS MUCH LIGHTER WITH QPF AMOUNTS...THEN THE ECMWF ACROSS WEST
CENTRAL TEXAS. THE QPF AMOUNTS WILL PROBABLY BE HEAVIER THAN THE
GFS. WILL GO WITH CHC POPS ACROSS THE BIG COUNTRY SATURDAY...ENTIRE
CWFA SATURDAY NIGHT...AND SOUTHERN CWFA SUNDAY. TEMPERATURES WILL BE
COOLER OVER THE WEEKEND DUE TO CLOUD COVER AND RAIN CHANCES. LOOKS
LIKE DRY WEATHER FOR EARLY NEXT WEEK AS UPPER LEVEL 500 MB HEIGHTS
SLOWLY BUILD AND SOUTHERLY FLOW RETURNS.

21

&&

.PRELIMINARY POINT TEMPS/POPS...
ABILENE 	 69  84  66  88  65 /  20  30  10  10  20
SAN ANGELO 	 69  87  68  89  68 /  10  20  10  10  20
JUNCTION 	 70  89  68  87  68 /  10  30  10  10  10

&&

.SJT WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, May 12, 3:53 PM CDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN ANGELO TX
353 PM CDT TUE MAY 12 2009

TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139-
140-154-155-168>170-132100-
FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO-
CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD-
TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE-
MASON-
353 PM CDT TUE MAY 12 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON AND TONIGHT...
GENERALLY ALONG AND WEST OF A LINE FROM THROCKMORTON... TO
COLEMAN... TO SONORA. THERE IS A SLIGHT RISK FOR SEVERE
THUNDERSTORMS ROUGHLY WEST OF A LINE FROM SWEETWATER TO OZONA.
THE MAIN HAZARDS FROM THESE THUNDERSTORMS WILL BE LARGE HAIL AND
DAMAGING WINDS. ANY THUNDERSTORMS THAT DEVELOP WILL BE CAPABLE OF
DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE WILL BE A CHANCE FOR THUNDERSTORMS ON THURSDAY AND AGAIN
OVER THE WEEKEND. A FEW STRONG TO SEVERE THUNDERSTORMS WITH HEAVY
RAINFALL WILL BE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON OR THIS
EVENING.

In the hours before

Special weather statement, May 12, 7:32 PM CDT, 5 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
732 PM CDT TUE MAY 12 2009

TXZ076-130115-
CROCKETT TX-
732 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 815 PM CDT FOR CROCKETT
COUNTY...

AT 728 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR OVER CENTRAL PECOS COUNTY...OR ABOUT 7
MILES NORTHEAST OF BAKERSFIELD...MOVING NORTHEAST AT 20 MPH.

THE STRONG THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF...
  NORTHWESTERN CROCKETT COUNTY.

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR WEST CENTRAL TEXAS.
Special weather statement, May 12, 8:42 PM CDT, 4 hours 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
842 PM CDT TUE MAY 12 2009

TXZ049-130245-
FISHER TX-
842 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT FOR FISHER
COUNTY...

AT 841 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 14 MILES WEST OF LONGWORTH...OR ABOUT
13 MILES NORTH OF ROSCOE...MOVING NORTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ROBY BY 910 PM CDT
  MCCAULLEY BY 925 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR WEST CENTRAL TEXAS.

04
Special weather statement, May 12, 8:46 PM CDT, 4 hours 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
846 PM CDT TUE MAY 12 2009

TXZ098-130245-
HASKELL TX-
846 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT FOR HASKELL
COUNTY...

AT 846 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 24 MILES WEST OF ROCHESTER...OR ABOUT
19 MILES EAST OF JAYTON...MOVING NORTHEAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ROCHESTER BY 925 PM CDT
  OBRIEN BY 930 PM CDT

PEA SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS...
ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO
MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER
ACTIONS SHOULD A WARNING BE ISSUED.

04
Special weather statement, May 12, 9:08 PM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
908 PM CDT TUE MAY 12 2009

TXZ076-130245-
CROCKETT TX-
908 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT FOR CROCKETT
COUNTY...

AT 906 PM CDT...A SEVERE THUNDERSTORM WAS INDICATED BY NATIONAL
WEATHER SERVICE DOPPLER RADAR 25 MILES WEST OF THE INTERSECTION OF
I-10 AND HIGHWAY 290...OR ABOUT 11 MILES NORTHWEST OF SHEFFIELD...
MOVING EAST AT 20 MPH.

THIS STORM WAS MOVING SOUTHEAST ALONG INTERSTATE 10...AND MAY MOVE
INTO CROCKETT COUNTY AROUND 930 PM. LOOK OUT FOR POSSIBLE WARNINGS
FOR CROCKETT COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT
TUESDAY EVENING FOR WEST CENTRAL TEXAS.

04
Special weather statement, May 12, 11:14 PM CDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1114 PM CDT TUE MAY 12 2009

TXZ071-072-130515-
TOM GREEN TX-IRION TX-
1114 PM CDT TUE MAY 12 2009

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1215 AM CDT FOR TOM
GREEN AND IRION COUNTIES...

AT 1102 PM CDT...THUNDERSTORMS WITH STRONG GUSTY WINDS TO 50 MPH ARE
INDICATED BY RADAR FROM MERTZON TO SAN ANGELO AND GRAPE CREEK. THESE
STORMS ARE MOVING EAST AT 30 MPH.

04
Special weather statement, May 13, 12:41 AM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1241 AM CDT WED MAY 13 2009

TXZ065-066-072-073-139-154-130645-
COKE TX-RUNNELS TX-COLEMAN TX-TOM GREEN TX-CONCHO TX-MCCULLOCH TX-
1241 AM CDT WED MAY 13 2009

...SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT FOR COKE...
RUNNELS...COLEMAN...TOM GREEN...CONCHO AND MCCULLOCH COUNTIES...

AT 1230 AM CDT...STRONG WINDS...WITH GUSTS OF 50 TO 60 MPH...WERE
OCCURRING NEAR THE NORTHERN EDGE OF AN AREA OF THUNDERSTORMS...
ACROSS THE NORTHERN HALF OF TOM GREEN COUNTY COUNTY AND SOUTHERN
COKE COUNTY. THE AREA OF THUNDERSTORMS EXTENDED FROM SAN ANGELO
SOUTH TO SONORA.

AS THIS AREA OF THUNDERSTORMS MOVES EAST...THE STRONG WINDS WILL
ALSO DEVELOP TO THE EAST. EXPECT THE STRONG WINDS TO OCCUR
ACROSS THE SOUTHERN HALF OF RUNNELS AND NORTHERN CONCHO COUNTIES
BETWEEN 1230 AM AND 130 AM. STRONG WINDS WILL LIKELY DEVELOP
FARTHER TO THE EAST INTO SOUTHERN COLEMAN AND NORTHERN MCCULLOCH
COUNTIES BETWEEN 130 AM AND 230 AM.

IF THE WINDS BECOME HIGHER THAN CURRENTLY EXPECTED...A HIGH WIND
WARNING WILL NEED TO BE ISSUED. RESIDENTS ARE ENCOURAGED TO MONITOR
THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS
SHOULD A WARNING BE ISSUED.

The office that day

Everything else NWS San Angelo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:49 PM CDTSevere Thunderstorm WarningSJTFisher26 min
May 12, 7:57 PM CDTSevere Thunderstorm WarningSJTCrockett33 min
May 13, 10:23 AM CDTLake Wind AdvisorySJTCallahan, Fisher, Haskell, Jones, Nolan, Shackelford and 2 more6 hr

Nearby

High Wind Warnings in Texas, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.